I'm addicted to Tylenol 1's (the otc ones with 8MG codeine and acetaminophen etc)
it started out small, a few a day get high go about my day and repeat the next day, now its become a massive problem, growing from 4-5 a day to 12-15 when I get up, 15 later on, and more if I want and my insides feel disgusting
I've tried not taking any just to quit and my brain goes nuts, my mind races ( I have ADHD ) I can't stop thinking and I can't concentrate, I can't focus, then after awhile my thoughts drift to "whens my next high, how many should I take" I don't keep it a secret at all but.. I don't know what to do.. theres times where I stop and I make it to about 3-4 days without anything but the headaches I get from it.. are so bad I vomit, I cry, I can't sleep or eat and my body kills
Please.. someone tell me what to do.. I'm scared
hello and welcome. i am glad that you want to get off the pills. it is possible. try to relax. there are things to do to help alleviate the symptoms. the acute physical symptoms will last 3-7 days. the headaches you are experiencing are called rebound headaches. the main concern is the amounts of tylenol you are taking. the recommended dosage is 4000mgs a day. how long have you been taking it?
it is probably best if you taper and take less each day. do you have someone who could hold the pills for you?
you will have to treat the withdrawal symptoms so you have some relief.
have you considered therapy?
sending support,encouragement and prayers,
Yeah i've been hooked on good old over the counter codeine. It's a nasty withdrawal. You'll get through it. Please know that you might try looking at other drugs to replace this one. Don't make the mistake of going on the merry go round of pills that any hack would give you. Please respect your life more than that and get clean and stay clean!!! And be proud of yourself every step of the way!! We're rooting for you to succeed!! Post everyday, one day at a time, best to get a big book of one from N.A. and keep it around. Go to meetings. Pharmaceuticals can be just as dangerous as street drugs. I'm happy to hear that you are taking this seriously. Keep posting and we'll be here for you! May the angels watch over you!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.